Mathematische Zeitschrift

, Volume 201, Issue 1, pp 83–103

Existence and partial regularity results for the heat flow for harmonic maps

  • Yunmei Chen
  • Michael Struwe
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1989

Authors and Affiliations

  • Yunmei Chen
    • 1
  • Michael Struwe
    • 2
  1. 1.International Centre for Theoretical PhysicsTrieste-MiramareItaly
  2. 2.Mathematik, ETH-ZentrumZürichSwitzerland

Personalised recommendations